# SDR SIMA20140528004

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 28,740 hours, 24,249 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1226
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ON FLIGHT 3211 CREW REPORTED WARNING MSG PITCH TRIM BACKUP INOPERATIVE.  AUTOPILOT WAS ENGAGED & DECLARED EMERGENCY.  THE ACFT WAS REMOVED FROM SERVICE.   CORRECTIVE ACTION.
